Couldn't find what you looking for?

TRY OUR SEARCH!

I have a stent in my ureter tube because of scar tissue from radiation treatment years ago. I have the stent replaced once a year now for about seven years. About a year ago, every three months or so, my stomach gets bloated, grumbling, constipation and pain set in for about 4-5 days. I started on Atenolol for hypertension 1 1/2 yrs ago. What do you think the cause of this is ---the Atenolol??? or colon problems? Help? Thank you.

Loading...

Well, your gastrointestinal symptoms may be associated with atenolol especially because they started appearinga t approximately at the same time, right?

Atenolol is known for causing such side effects although they are not that common. It could lead to either diarrhea or constipation, nausea, abdominal cramps, etc. What I find strange is that you haven’t already gotten used to the drug since it has been 1,5 years since you started using it.
Although these may be annoying symptoms, they are not so severe (aren’t they?) and I reckon you should continue taking the drug but see your doctor about it if you haven’t already!

You could have other gastrointestinal troubles, and that should be checked as well. Could it be that you are experiencing these symptoms at the season change. Different disorders may react when there’s a weather change. It is usually associated with pain but you never know.

If you are over 50, it is even more important to have a regular bowels check up.
Nothing much can be said without a proper examination.
Reply

Loading...